# SDR SWAA2019110638632

- Difficulty date: November 5, 2019
- Submitted: November 6, 2019
- Operation: Air carrier
- Aircraft: N7709A
- Make and model: Boeing 737-76N
- Aircraft serial: 32654
- Aircraft time: 49,073 hours, 24,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1672, M1674 AND M1675.          / REMOVED AND REPLACED  EMERGENCY LIGHT BATTERIES AT LOCATIONS M1672, M1674 AND M1675 PER AMM 33-51-06.
